Losartan-induced angioedema.
Аннотация
OBJECTIVE
To report a case of angioedema associated with losartan administration.
CASE SUMMARY: A 45-year-old white man with a history of hypertension and gout was treated with losartan/hydrochlorothiazide, allopurinol, and colchicine. The patient experienced two episodes of angioedema within a 10-hour period. On both occasions the symptoms resolved after treatment.
DISCUSSION: Angiotensin-converting enzyme (ACE) inhibitors are associated with a relatively high incidence of angioedema. The incidence of angioedema secondary to losartan, an angiotensin II receptor antagonist, is unknown. The patient reported in this case differs significantly from the two cases reported in the literature because he had normal renal function, no previous exposure to ACE inhibitors, the reaction was of late onset, and the symptoms recurred.
CONCLUSIONS
This case suggests that losartan can induce late-onset angioedema in patients with normal renal function and that the reaction can recur after initial resolution of the symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.